MathSciNet Relay Station
MathSciNet bibliographic data
MR871674 35K55 (35B35 35Q99 92A05 92A09)
Greenberg, James M.; Alt, Wolfgang Stability results for a diffusion equation with functional drift approximating a chemotaxis model. Trans. Amer. Math. Soc. 300 (1987), no. 1, 235–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement